# SDR VNAA0104008

- Difficulty date: April 15, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,756 hours, 11,284 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLIGHT 4065 HAD NO LEFT HAND GEAR DOWN INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONFIRMED THAT THE BULB WAS INOPERABLE.  FLIGHT 4065 DID A GO AROUND AND HAD ATC CONFIRM GEAR WAS DOWN.  FLIGHT 4065 EXECUTED THE LANDING WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND GEAR INDICATION BULB IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
